Translator Disclaimer
January 2004 Moment-entropy inequalities
Erwin Lutwak, Deane Yang, Gaoyong Zhang
Ann. Probab. 32(1B): 757-774 (January 2004). DOI: 10.1214/aop/1079021463

Abstract

It is shown that the product of the Rényi entropies of two independent random vectors provides a sharp lower bound for the expected value of the moments of the inner product of the random vectors. This new inequality contains important geometry (such as extensions of one of the fundamental affine isoperimetric inequalities, the Blaschke--Santaló inequality).

Citation

Download Citation

Erwin Lutwak. Deane Yang. Gaoyong Zhang. "Moment-entropy inequalities." Ann. Probab. 32 (1B) 757 - 774, January 2004. https://doi.org/10.1214/aop/1079021463

Information

Published: January 2004
First available in Project Euclid: 11 March 2004

zbMATH: 1053.60004
MathSciNet: MR2039942
Digital Object Identifier: 10.1214/aop/1079021463

Subjects:
Primary: 52A40, 60D05, 94A17

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.32 • No. 1B • January 2004
Back to Top